# SDR FDEA201408302362

- Difficulty date: August 30, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 39,486 hours, 20,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312720008
- Condition: Broken
- Location: Fuselage
- Part time: 39,486 hours, 20,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM INSTALL LOADING SYS FOUND MDCC SEAT TRACK Y C TEETH BROKEN BETWEEN FRAME 53 & 54.1.  REMOVED THE MDCC BROKEN SEAT TRACK PER A300-600 AMM20-21-12-00, MACHINED THE REPAIR SEAT TRACK FROM TRACK (P/N: A5381312720000) PER AIRBUS DRAWING: Y5382973120000.  PERFORMED DETAILED VISUAL INSPECTION TO ENSURE OK TO INSTALL, INSTALLED THE SEAT TRACK PER A300-600 AMM20-21-12-00.  MAJOR REPAIR IAW GMM 6-2-100.
